# SDR CA120627014

- Difficulty date: May 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Condition: Leaking
- Location: Nr 3
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 HYD ISO VALVE FAULT CAUTION LIGHT DURING DESCENT AT FL150.  QRH CHECK LIST PERFORMED ACCOMPANIED WITH ALTERNATE LANDING GEAR EXTENSION.  NWS ALSO INOPERATIVE.  UNEVENTFUL LANDING WITH CROSSWIND OF LESS THAN 10 KTS PERFORMED. RUNAWAY VACATED VIA HIGH SPEED TAXIWAY USING DIFFERENTIAL BRAKING AND POWER.  LATER ON TOWED TO PARKING STAND WITH PASSENGERS ON BOARD WHERE DISEMBARKATION TOOK PLACE.  FOUND HYD. LEAK ON NR 2 SYS NR 3 MLG BRAKE.  REPLACED MLG BRAKE ASSY NEW MLG BRAKE, PN 2-1605-2, SN 1597.
